# SDR DALA2021081804777

- Difficulty date: August 17, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 52,771 hours, 36,513 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO SKIN. SUMMARY SEE NRC 105-0008:5331-2001/012 00365: BLENDED AND CHECKED LIMITS IN SKIN PER B717 SRM 53-00-00- 1A. REPLACED SKIN CLIP PER DWG #9912243 AND B717 SRM 51-40-02. (LP #1915089)
